"Hello guys I did not want to say this here and told people to do it for me but I just feel bad not doing it myself.
I have been clinically diagnosed with Heart Failure. My heart does not pump enough blood for the body anymore and I have months and maybe a year or two to live. I have been very depressed about this but little by little I have come to terms with it.
It started happening right after using RU for 3 days. I used it in total for nearly a week I dont remember exactly. It started with the chest pains for a month then with shortness of breath and fatigue then with pulmonary edema cough now I cannot breath lying down, every single symptom of heart failure I have now but it’s not too severe because it’s just starting. This is always progressive and treatments are very limited. I have researched tremendously about this.
Some can live +10 years but they don’t have it as complicated as me.
Many of you won’t believe this and maybe you think I am a rare case and that may be so but let me tell you that the way RU works is the same way nilutamide bilutamide and other drugs like that work and one of the listed side efffects is Heart failure.
The heart contains a lot of muscle and those muscles have androgen receptors, therefore it has a direct impact on it. DHT does but I think it’s more pronounced with androgen receptors. As for family history nobody in my family had heart problems and they live a pretty long time.
I have less than 5 year survival beacuse of my symptoms. I do not seek help here or forums like this only top doctors and health boards.
I am just reporting this so I may be at peace with it and done what I had to do. I’ve told 10 people in the forums including some in propeciahelp by PM just about it and they may be start reporting it in the forums.
I also have met a couple of propecia guys in other forums like propeciahelp with heart problems but nobody as bad as me and I may have scared a couple of them with heart failure but I think they have low cortisol and minor heart problems not heart failure. Heart failure is the worst you can have and I think propecia does not cause heart failure only AR antagonists do.
I only have heart failure with no brain fog, penis issues or any other thing.
Heart failure prognosis is worst than cancer prognosis, it’s pretty bad. Maybe a heart transplant can save me but that’s just too much and really difficult to get, besides I will always think somebody deserves that heart transplant better than me.
I am not coming back to these forums anymore. It just brings me bad thoughts and memories I want to forget. I do not blame anybody but myself for this and my family will suffer because of my selffishness. I am only 23 but I have a mother and little sister.
I just wanted all of you to know of the dangers that this drug may pose so I can die at peace. I know it sounds harsh but it took me a long time to accept this fact that I won’t live enough.
If you guys want to help me out, the only thing you can do is tell people that RU has caused heart failure in a member of this forum and has a poor prognosis to live so I can be at peace that I helped future losses in some way.
Also I want to ask you not to reveal the info of me I have put in this forum at all. Just tell people RU has caused heart failure in one guy. It is a matter of dignity and shame too.
Also please delete my account here. I do not wish to come back here anymore.
Those three things is what I can ask you to do for me as my dying wish.
Please take care all of you and hopefully we will see each other someday.
Q: Did the doctor directly attribute the heart failure to RU?
Yes, because it’s the same drug as nilutamide or bilutamide. There are many drugs that act the same way as RU so he said it may be possible.
There’s no mistake. It started with RU. Alcohol never gave me such symptoms. minoxidil did gave me heart discomfort but that went away a day after stopping it months months ago.
PLEASE DO NOT QUESTION THE FACT THAT RU DID NOT CAUSE THIS BECAUSE IT DID FOR ME THERE’S NO QUESTION ABOUT IT. YES I AM A RARE CASE POSSIBLY BUT FOR YOUR OWN SAFETY EVALUATE THE STUFF YOURSELF BEFORE USING IT.
The capital letters are not because I am mad. I am very calm but depressed. I’m just doing it for your own safety. I cannot part this life knowing that I couldn’t help or tell people.
I forgot to tell you some guys at propeciahelp do have very bad heart problems and I am sure some of them have died/committed suicide but did not report it. Some of them post or don’t post but most of them have skype and chat all the time with it you just have to ask them by PM if you are suffering with problems, they were very helpful but I think I scared a couple of them and I feel guilty because of it.
Edit: Nobody please feel guilty about this. This is my own fault and my body which was very dependent on ARs. You won’t know until you have abused of it. I do not blame ANYBODY at all. I only blame myself. Please keep that in mind.
Goodbye you guys.
I don’t want to sound negative guys. I appreciate your prayers and also your recommendations. I have not given up, nobody gives up with these. The symptoms are unberable to live with and also treatments is limited. Trust me I have done my research so have my doctors. I will die regardless of treatment, this is a degenerative process guys. I cannot use thymosin either because it is for a heart that is being damaged not a heart already damage.
My heart is already completely damage it doesn’t work anymore. The only thing that can save is a heart transplant and even that is very difficult. I have gone to 5 doctors, ER 3 times, it’s all the same thing. The screwed up part is that it didn’t damage my heart muscle like most people but it damaged it in a different way that has very little treatment and research. If it did damage it the way it does from heart attacks or other things, then there are many drugs that can prolong my life but this damaged way is rare and doctors are puzzled on what to do with it just treat the symptoms and wait.
I am at peace now guys. I am calm. I know I will die. I am just worried about my family, that’s all. I am also worried about you and those who are using RU.
So please in my memory let them know that RU has caused heart failure in a person and that they should be very careful, it’s all I ask from you guys.
It’s hard to understand but a dying man cannot come to terms with dying when he feels guilty and is bothered constantly that despite him dying he is still doing damage to people. So please please promise me that you will warn people about RU possible and rare side effect which is heart failure.
I think I have a year or so left. So during that time I want to make things right. I want to make money and leave my mother and sister with something to live with and if I have a year left I think it’s enough for me to accomplish that. I am selling a couple of softwares I created before to some companies.
All I am worried about now and what worries me is how my mother will handle it and also the fact that people are still using RU without knowing this low risk. So please promise me guys that you will warn people about anti androgens like RU full side effect profile which you can get from other drugs that work exactly the same way as RU.
I have trouble breathing now even when sleeping because of fluid congestion in the lungs a very bad symptom of heart failure but what is worrying me more is that people may still suffer because I didn’t warn them about RU and did not listen to me.
Take care guys. I am at peace with the fact that i am dying but just worried about people around me and people using drugs like this.
If you want to help me in some way just warn people about it, that’s the best you can do to help me. I am researching hard so are my doctors because they are very sad about my situation so don’t worry about the research and options, these doctors are not evil or anything, they are helpful even I received full free medical treatment till I die from the hospital I don’t pay a cent for anything. So in that department I am fine, I am being taken care of.
I just want and i repeat again maybe it’s annoying but it is what is bothering me I cannot part in peace knowing that I couldn’t save people from RU. So please again you MUST warn people about it for my peace, it’s a dying man wish. In hairlosshelp,hairsite,baldtruth, etc. All those forums please do it.
I have talked to people with heart problems like 10 of them and they haven’t done it, maybe they don’t believe me and are in denial.
So please it’s all I ask guys, it’s my dying wish. Don’t go around panicking people but let them know."